| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Inspection of the device determined the power pcb needs replacement however this part is no longer available.Stryker advised the customer that this device is unrepairable and recommended that the customer remove the device from service and a replacement device be obtained.
Event or Problem Description
The customer contacted stryker to report their device unexpectedly shut down.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker further evaluated the device's software log and determined the device powered due to a mechanical issue was with the battery and battery pins the root cause of the reported issue could not be determined.The customer received a replacement device.
Event or Problem Description